MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1 RB; ECLIPSE NEEDLE

BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1 RB; ECLIPSE NEEDLE
Catalog Number 305837
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle eclipse 25x1 rb safety mechanism failed (eclipse).The following information was provided by the initial reporter: "two instances where the safety part came off and this last time employee was stuck because the safety guard came off.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD NEEDLE ECLIPSE 25X1 RB
Common Device Name
ECLIPSE NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18850225
Report Number1920898-2024-00085
Device Sequence Number7457998
Product Code FMI
UDI-Device Identifier00382903058372
UDI-Public(01)00382903058372
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305837
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown